The Michigan Mathematical Journal

The algebra of jets.

Dan Laksov and Anders Thorup

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 48, Issue 1 (2000), 393-416.

Dates
First available in Project Euclid: 23 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1030132726

Digital Object Identifier
doi:10.1307/mmj/1030132726

Mathematical Reviews number (MathSciNet)
MR1786498

Zentralblatt MATH identifier
1081.13508

Subjects
Primary: 13N05: Modules of differentials
Secondary: 13N10: Rings of differential operators and their modules [See also 16S32, 32C38] 14F10: Differentials and other special sheaves; D-modules; Bernstein-Sato ideals and polynomials [See also 13Nxx, 32C38]

Citation

Laksov, Dan; Thorup, Anders. The algebra of jets. Michigan Math. J. 48 (2000), no. 1, 393--416. doi:10.1307/mmj/1030132726. https://projecteuclid.org/euclid.mmj/1030132726.


Export citation